English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Helical symmetry in linear systems

Bicak, J., & Schmidt, B. G. (2007). Helical symmetry in linear systems. Physical Review D, 76(10): 104040. Retrieved from http://link.aps.org/abstract/PRD/v76/e104040.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4797-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-6ED4-4
Genre: Journal Article

Files

show Files
hide Files
:
prd76_104040.pdf (Publisher version), 169KB
 
File Permalink:
-
Name:
prd76_104040.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bicak, Jiri1, Author              
Schmidt, Bernd G.2, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24008              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We investigate properties of solutions of the scalar wave equation and Maxwell's equations on Minkowski space with helical symmetry. Existence of local and global solutions with this symmetry is demonstrated with and without sources. The asymptotic properties of the solutions are analyzed. We show that the Newman-Penrose retarded and advanced scalars exhibit specific symmetries and generalized peeling properties.

Details

show
hide
Language(s):
 Dates: 2007-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 76 (10) Sequence Number: 104040 Start / End Page: - Identifier: ISSN: 1550-7998